MathSciNet Relay Station
MathSciNet bibliographic data
MR3016629 30H20 (30D15 46E99)
Bernal-González, Luis; Bonilla, Antonio Families of strongly annular functions: linear structure. Rev. Mat. Complut. 26 (2013), no. 1, 283–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement